# SDR EIA2001082

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FLOOR PANEL NR 33 FROM FS 503-775 LBL 38 TO LBL 45 DOUBLER AND SEVERAL FASTENERS CRACKED.  REPAIRED FLOOR PANEL PER ECRA 933-53-091-2.  (M)
